Universality in the random matrix spectra in the regime of weak non-hermiticity
Annales de l'I.H.P. Physique théorique, Tome 68 (1998) no. 4, pp. 449-489
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1998__68_4_449_0,
author = {Fyodorov, Yan V. and Sommers, Hans-J\"urgen and Khoruzhenko, Boris A.},
title = {Universality in the random matrix spectra in the regime of weak non-hermiticity},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {449--489},
year = {1998},
publisher = {Gauthier-Villars},
volume = {68},
number = {4},
mrnumber = {1634312},
zbl = {0907.15017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1998__68_4_449_0/}
}
TY - JOUR AU - Fyodorov, Yan V. AU - Sommers, Hans-Jürgen AU - Khoruzhenko, Boris A. TI - Universality in the random matrix spectra in the regime of weak non-hermiticity JO - Annales de l'I.H.P. Physique théorique PY - 1998 SP - 449 EP - 489 VL - 68 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1998__68_4_449_0/ LA - en ID - AIHPA_1998__68_4_449_0 ER -
%0 Journal Article %A Fyodorov, Yan V. %A Sommers, Hans-Jürgen %A Khoruzhenko, Boris A. %T Universality in the random matrix spectra in the regime of weak non-hermiticity %J Annales de l'I.H.P. Physique théorique %D 1998 %P 449-489 %V 68 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1998__68_4_449_0/ %G en %F AIHPA_1998__68_4_449_0
Fyodorov, Yan V.; Sommers, Hans-Jürgen; Khoruzhenko, Boris A. Universality in the random matrix spectra in the regime of weak non-hermiticity. Annales de l'I.H.P. Physique théorique, Tome 68 (1998) no. 4, pp. 449-489. http://geodesic.mathdoc.fr/item/AIHPA_1998__68_4_449_0/
